# SDR DALA1140060669

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME INNER CHORD GOUGED AT STA 377 BETWEEN STR 5L AND STR 6L.  REPAIRED FUSELAGE FRAME IAW ERA 492520-14 REV ORG.
